Gynecomastia caused by steroids

In elderly men the main cause of gynecomastia is thought to be decreasing testosterone production . Medications a patient may have been taking over the years can also play a role. Hormonal medications including androgens, anabolic steroids, antiandrogens, and estrogens can certainly help bring it on, but nonhormonal medications can also be a contributing factor. Of course, some of these ideas remain more in the category of ‘ urban myths ‘, but the consumption of alcohol, marijuana use, and amphetamines have been suggested as agents . Other drugs like tricyclic antidepressents, thiazide diuretics, phenytoin, digoxin, and ketoconazole , taken over many years, are also thought to contribute to the condition .

I’m not quite sure whether or not I have gyno, i’m 17 and am quite out of shape, but am working on fixing that (healthy diet, 4 mile run every day), but my breasts are large, larger than than you’d think for regular fat deposits, my nipples have no puffyness and and are not sensitive at all, I can press them all the way into my chest, and they shrink in the cold. Just wondering what an experts opinion would be as I am very worried they won’t go away, I have already lost 10 pounds and there appears to be no difference. Please help.

Gynecomastia caused by steroids

gynecomastia caused by steroids

Media:

gynecomastia caused by steroidsgynecomastia caused by steroidsgynecomastia caused by steroidsgynecomastia caused by steroidsgynecomastia caused by steroids

http://buy-steroids.org